Authors: Li Ping Zhang Wen Xun Xing
Publish Date: 2007/07/04
Volume: 23, Issue: 9, Pages: 1553-1562
Abstract
Based on the techniques used in nonsmooth Newton methods and regularized smoothing Newton methods a Newtontype algorithm is proposed for solving the P 0 affine variational inequality problem Under mild conditions the algorithm can find an exact solution of the P 0 affine variational inequality problem in finite steps Preliminary numerical results indicate that the algorithm is promising
Keywords: